# SDR 9801529903

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY, OPERATIONAL CHECK NORMAL.
